# SDR FDEA201407191866

- Difficulty date: July 19, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 310N302615
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STRUT UPPER SPAR FITTING OUTBD LUG BUSHINGS MIGRATED.  NR 1 PYLON NAC STRUT UPPER SPAR FITTING OUTBOARD LUG HOLE REPAIR & BUSHING REPLACEMENT CARRIED OUT AS PER SRM 54-51-90 REPAIR 3 FIG 201 REV 112.  REPAIR CLASSIFIED AS MAJOR
